# SDR ASAA2023072144178

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,877 hours, 10,945 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMS MISSING ACMS MENU WHEN MENU KEY PRESSED. RIGHT FMS OK. GROUNDED - YES. C/W FIM 34-61 TASK 836, NO INTERMITTENT FAULT. SEAMC PETER NOTIFIED.
